# SDR REXA2024110101345

- Difficulty date: September 15, 2023
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312102U
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22R HEAVILY CORRODED ON ATTACHED FLANGE BETWEEN FS319.70 AND FS333.00. REMOVED AND REPLACED STGR 22R P/N: SH670-31210-2U BETWEEN FS280 AND FS333 IAW CRJ700 SRM TASKS 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-42-13-001-001-A01, AND 51-40-11-001-001-A01.
